# SDR 2005F00035

- Difficulty date: January 27, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N829NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

LGA - FLT 706 - AT 4,000 FEET, ON CLIMB-OUT, AFT CABIN FILLED WITH SMOKE, LAV SMOKE DETECTOR WENT OFF, TURNED RIGHT ACM OFF AND EMERGENCY RETURN TO LGA, SMOKE DISIPATED AFTER LANDING.  REMOVED AND REPLACED NR 2 ENGINE.  PERFORMED BURN OUT OF HIGH PRESSURE PNEUMATIC DUCTING.  (M)
